MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REDAPT SLVLS MONO REV STEM 240MM SZ14 SO; PROSTHSIS,HIP,SMI-CONSTRAIND,METAL/CRAMIC/POLYMR,CMNTDORNON-POROUS,UNCMNTD

SMITH & NEPHEW, INC. REDAPT SLVLS MONO REV STEM 240MM SZ14 SO; PROSTHSIS,HIP,SMI-CONSTRAIND,METAL/CRAMIC/POLYMR,CMNTDORNON-POROUS,UNCMNTD
Catalog Number 71354703
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limited Mobility Of The Implanted Joint (2671)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgical intervention was performed due to a subsided stem.The stem was removed and replaced.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, based on the lack of clinical/medical information, the root cause of this patients ¿loosening/subsidence¿ cannot be concluded.The cause may have been as the physician suggested the cancer and chemo therapy.Should any relevant information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed prior complaints for the listed batch.Without the actual product involved and/or device information our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
REDAPT SLVLS MONO REV STEM 240MM SZ14 SO
Common Device Name
PROSTHSIS,HIP,SMI-CONSTRAIND,METAL/CRAMIC/POLYMR,CMNTDORNON-POROUS,UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7279365
Report Number1020279-2018-00186
Device Sequence Number1211619
Product Code LZO
UDI-Device Identifier00885556579282
UDI-Public00885556579282
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Catalogue Number71354703
Device Lot Number15GTM0002N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date02/17/2018
Supplement Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age74 YR
Patient Weight66